# SDR SWAA2024022643781

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA WEB LOCATED BS947.5; STRINGER 25R AFT CARGO COMPARTMENT 2024-69053.   REPLACED WEB LOCATED BS947.5; STRINGER 25R AFT CARGO COMPARTMENT IAW B377-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 147A7500 SHEET 37 REV -.   CORRECTED STEP 1 REPLACED WEB LOCATED BS947.5; STRINGER 25R AFT CARGO COMPARTMENT IAW B377-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 147A7500 SHEET 37 REV -.   REPLACED WEB LOCATED BS947.5; STRINGER 25R AFT CARGO COMPARTMENT IAW B377-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 147A7500 SHEET 37 REV -.
